# SDR SCNA20220712078

- Difficulty date: June 16, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-8H4
- Aircraft serial: 32578
- Aircraft time: 54,921 hours, 37,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  FOUND STRAP DAMAGED UNDER EXTERNAL SKIN AT STA 1138 RH. BEHIND PANEL 343AT SLIDING SEAL (STRAP N/N  REF 148A8713-8)  RESOLUTION:  7/10/2022 - REMOVED AND REPLACED STRAP UNDER EXTERNAL SKIN STA1138 RH BEHIND PANEL 343AT SLIDING SEAL PO # 511743-1 IAW ATS CR 22-01910 REV 1R AND SCA EA 53-0118.
